Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Hair loss, from 2 years - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Hair Loss
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions

Doctor :   Hi
Doctor :   How can I help you?
User :   hai
User :   problem hairloss
Doctor :   Ok
Doctor :   Since when?
User :   almost 2 years
Doctor :   How many are you losing per day?
User :   after bath you see plenty on the bath tub
Doctor :   Ok
Doctor :   A loss of 80-100 is considered normal
User :   this is causing thin hairline
Doctor :   Is there any dabdruff or itching in the scalp?
User :   somethimes
Doctor :   Is anyone in your family bald?
User :   my dad who is 85 now
Doctor :   Ok
User :   I am 44
Doctor :   Hereditary baldness cannot be treated
Doctor :   by medicines.
Doctor :   Hair transplantation is the only methos
Doctor :   method.
Doctor :   You can delay hair fall by taking a high protein diet
User :   my daughter is 16 and loosing hair
Doctor :   Ok
Doctor :   OK
User :   can yu suggest something
Doctor :   She needs to take a healthy diet. Has she recently gained weight?
User :   no
Doctor :   Ok
Doctor :   Then it is better if she takes a multivitamin tablet like CAp. Zincovit 1 cap daily for a month
Doctor :   Nutritional deficiency can also lead to hair loss.

Question is related to
Diseases and Conditions
Medical Procedures
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor